National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 355141

History of Changes from the VAERS Wayback Machine

First Appeared on 12/8/2009

VAERS ID: 355141
Age:14.0
Gender:Female
Location:Unknown
Vaccinated:2007-10-24
Onset:2008-01-01
Submitted:2009-08-24
Entered:2009-08-25
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0524U / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Ear pain, Headache, Nausea, Otitis media, Pain, Pelvic pain, Rhinorrhoea, Screaming, Sinus congestion, Sleep disorder, Tinnitus, Vomiting, Mobility decreased, Activities of daily living impaired, Ultrasound pelvis normal, Ear discomfort, Decreased appetite, Tympanic membrane disorder

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: None Labs and diagnostics: pelvic US WNL
CDC 'Split Type': WAES0908USA03209

Write-up:Information has been received from a nurse concerning her approximately 14 year old granddaughter with no pertinent medical history and no known allergies, and a family history of paternal Aunt with cervical cancer and paternal grandmother with cervical cancer who in late 2007 was vaccinated with the first dose of GARDASIL (lot number not reported). On an unspecified date the patient was vaccinated with the second dose of GARDASIL (lot number not reported). In June 2008 or July 2008 the patient was vaccinated with the third dose of GARDASIL (lot number not reported). There was no concomitant medication. 2 or 3 days after the first dose, the patient started having headaches. The headache increase after the second dose was given. The patient was put on NAPROSYN to help the headache (start date not reported0. The headache was worse after the third dose. On an unspecified night the patient woke up screaming at 2 am because of a headache. The patient was sent to the emergency room. No lab diagnostics studies were performed. The patient was put on PERCOCET (start date not reported). There have been times when the patient was throwing up and couldn''t get her head off the pillow. The headaches have gotten worse and worse to the point of making the patient nauseous. It was noted that when the headache gets real bad the patient can''t get out of bed. 3 months after the third dose, the patient developed ringing of the ear. The nurse felt that the ringing in the ear experienced was associated with the headaches. At the time of the report, the patient had not recovered. It was noted that the patient''s father''s sister and the patient''s father''s mother had cervical cancer. The headache was considered to be disabling by the nurse. Additional information has been requested. 9/2/09 ER records from 2 visits 4/17/09 and 5/2/09 received with dx: Serous Otitis and Vomiting/H/A. Pt initially presented 4/17/09 with c/o ear pain, ringing and fullness x 3 days. Recent ear injury. L TM bulging. Tx: nasal spray. Returned 2 weeks later


Changed on 4/14/2017

VAERS ID: 355141 Before After
Age:14.0
Gender:Female
Location:Unknown
Vaccinated:2007-10-24
Onset:2008-01-01
Submitted:2009-08-24
Entered:2009-08-25
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0524U / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Ear pain, Headache, Nausea, Otitis media, Pain, Pelvic pain, Rhinorrhoea, Screaming, Sinus congestion, Sleep disorder, Tinnitus, Vomiting, Mobility decreased, Activities of daily living impaired, Ultrasound pelvis normal, Ear discomfort, Decreased appetite, Tympanic membrane disorder

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: None Labs and diagnostics: pelvic US WNL
CDC 'Split Type': WAES0908USA03209

Write-up:Information has been received from a nurse concerning her approximately 14 year old granddaughter with no pertinent medical history and no known allergies, and a family history of paternal Aunt with cervical cancer and paternal grandmother with cervical cancer who in late 2007 was vaccinated with the first dose of GARDASIL (lot number not reported). On an unspecified date the patient was vaccinated with the second dose of GARDASIL (lot number not reported). In June 2008 or July 2008 the patient was vaccinated with the third dose of GARDASIL (lot number not reported). There was no concomitant medication. 2 or 3 days after the first dose, the patient started having headaches. The headache increase after the second dose was given. The patient was put on NAPROSYN to help the headache (start date not reported0. The headache was worse after the third dose. On an unspecified night the patient woke up screaming at 2 am because of a headache. The patient was sent to the emergency room. No lab diagnostics studies were performed. The patient was put on PERCOCET (start date not reported). There have been times when the patient was throwing up and couldn''t get her head off the pillow. The headaches have gotten worse and worse to the point of making the patient nauseous. It was noted that when the headache gets real bad the patient can''t get out of bed. 3 months after the third dose, the patient developed ringing of the ear. The nurse felt that the ringing in the ear experienced was associated with the headaches. At the time of the report, the patient had not recovered. It was noted that the patient''s father''s sister and the patient''s father''s mother had cervical cancer. The headache was considered to be disabling by the nurse. Additional information has been requested. 9/2/09 ER records from 2 visits 4/17/09 and 5/2/09 received with dx: Serous Otitis and Vomiting/H/A. Pt initially presented 4/17/09 with c/o ear pain, ringing and fullness x 3 days. Recent ear injury. L TM bulging. Tx: nasal spray. Returned 2 weeks later with c/o H/A level 9/10, decreased appetite, body aches, sinus congestion with green secretions x 1 week, vomiting and difficulty sleeping 2'' H/A pain. D/C for outpt f/u with pcp. US for pelvic pain done 11/07.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=355141&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166